# SDR SWAA2022031182446

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Wing Center Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR WING CENTER SECTION RH SEAL RETAINER ASSY IS CRACKED / REMOVED AND INSTALLED NEW RH SEAL RETAINER ASSY AT REAR SPAR WING CENTER SECTION ITEM #7570349 IAW SRM 51-40-02-0G-0 DWG #111A1515; DWG#111A1000; 57319U 07-15-19.
